# SDR SWIA201126383

- Difficulty date: June 1, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 23,215 hours, 19,923 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Faulty
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR SELECTED DOWN RECEIVED GEAR DISAGREE WARNING MESSAGE.  (FLT 6440)  REPLACED MAIN GEAR SELECTOR VALVE AND RIGHT SIDE STAY ACTUATOR.  P/N 750005000, S/N OFF 0935, P/N 17008-115, S/N OFF 00735
